MAUDE Adverse Event Report: MIO; INSET II 80/9 PCC GREY

MIO; INSET II 80/9 PCC GREY
Model Number MMT-975600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing got detached where the cannula is connected while he was sitting down at his laptop doing work.The site location was patient's abdomen and the pump was clipped on to his belt.Moreover, the infusion had been used for two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 18-mar-2021: follow up information was submitted for updating health effect - impact code and component code.Also, result of complaint investigation of the returned used device (1 tubing) showed that the tubing was detached from the tubing connector.Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in canada.The patient reported that the infusion set's tubing got detached where the cannula is connected while he was sitting down at his laptop doing work.The site location was patient's abdomen and the pump was clipped on to his belt.Moreover, the infusion had been used for two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key10760577
Report Number3003442380-2020-00439
Device Sequence Number11597211
Product Code FPA
UDI-Device Identifier05705244007857
UDI-Public05705244007857
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model NumberMMT-975600
Device Lot Number5304729
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date03/18/2021
Patient Sequence Number1